MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR73, 12X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR73, 12X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: partial nephrectomy event description: the [competitor device] manual stapler seemed to be getting stuck in the 12mm trocar, and it ended up pulling the entire trocar out when he removed the stapler.On the back table they were inserting the stapler into the trocar to test it and noticed it was getting caught on something and took a video to document it.They continued to test it and then the clear seal inside the trocar popped out.They sent me the video, pictures, and the official complaint document they filled out for this instance which includes the type of stapler and load they were using.Additional information was received via email on 12jan2024 from applied medical representative: there was no patient injury and the patient is doing "good".The case was completed with a [competitor device] 12mm trocar.The product is not available for return as it was thrown away after the case.Intervention: opened a [competitor device] 12mm trocar to complete the case.Patient status: good.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided, confirming the complainant¿s experience of shield dislodgment.The clear component was identified to be a shield, an internal plastic component of the seal.Based on the photograph of the event unit and the description of the event, it is likely that the dislodged shield was caused by the partially opened stapler jaws when it was inserted or removed through the trocar.
 
Event or Problem Description

Brand Name
CTR73, 12X100 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18616920
Report Number2027111-2024-00367
Device Sequence Number19434545
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680(17)261010(30)01(10)1506561
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR73
Device Catalogue Number101219401
Device Lot Number1506561
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC STAPLER WITH LOAD AND CARTRIDGE
Patient SexUnknown